# SDR 2001UALA00520

- Difficulty date: April 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 63,064 hours, 36,328 cycles
- Engine: Pwa JT8D15
- Engine time: 58,640 hours, 33,832 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON AFTER ENGINE WAS RUNNING FOR 4 MINUTES AT 1.90 EPR WITH BLEED OFF.  LIGHT GOES OFF IF THROTTLE RETARDED TO 1.60.  *S/D*  THE 13TH STAGE PNEUMATIC DUCT WAS LEAKING AT A CLAMP.  THE CLAMP WAS REPLACED AND ENGINE TESTED WITH NO FAULT.  OVERHEAT DETECTION MODULE WAS REPLACED AS PRECAUTIONARY MEASURE.
